Applied Mathematics

Vol.4 No.8A(2013), Paper ID 35080, 7 pages

DOI:10.4236/am.2013.48A005

 

Mathematical Modeling of the Efficiency Gadolinium Based Neutron Converters

 

Djamshed Alievich Abdushukurov

 

Physical Technical Institute, Academy of Science of Republic of Tajikistan, Dushanbe, Tajikistan

 

Copyright © 2013 Djamshed Alievich Abdushukurov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abdushukurov, D. (2013) Mathematical Modeling of the Efficiency Gadolinium Based Neutron Converters. Applied Mathematics, 4, 27-33. doi: 10.4236/am.2013.48A005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.